MathSciNet Relay Station
MathSciNet bibliographic data
MR341797 65D05 (41A63)
McKinney, Earl H. Generalized recursive multivariate interpolation. Math. Comp. 26 (1972), 723–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement